# SDR CALA2025120811911

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 80,577 hours, 29,978 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61104
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WALKING AIRCRAFT NOTICED NUMEROUS CREASES ON AFT CARGO DOOR EMANATING FROM THE TWO INSTALLED DOUBLERS. REMOVED SKIN, LOCATED, DRILLED NEW DOOR SKIN & INSTALLED IAW SRM 51-40-02-0G-0, SRM 51-40-05-0G-0 & 52-30-01-2R-3.
